Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg
Stock Expiry Date*: 20-03-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- ACTIVE INGREDIENT: Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
- PAIN RELIEF: Temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps.
- FEVER REDUCER: Extra Strength Acetaminophen Caplets, 500 mg is a fast-acting fever reducer.
- EXTRA STRENGTH Acetaminophen Caplets, 500 mg provides strong, fast-acting relief of minor aches and pains, and fever.
- EASY-TO-SWALLOW CAPLETS are aspirin, caffeine and gluten free. For adults and children age 12 years and over. The package is child resistant.
| Date de première disponibilité | 2025, July 30 |
| Dimensions de l'emballage | 4.33 x 2.2 x 2.17 inches, 4.97 ounces |
| Marque | Good Sense |
| Type de produit | Acétaminophène |
-
Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.
-
Livraison gratuite sur les commandes éligibles.
3–6 jours (National).
Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSREGIBBF7RUCTU |
Catégorie |
Soins de santé , Médicament de fond , Les soulagements de la douleur , Non aspirine , Acétaminophène |
Tags |
Compare to the active ingredient in Extra Strength Tylenol Caplets. Don't let your day be derailed by aches, pains or fever. Find strong, fast-acting headache and fever relief with Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg. This pain reliever and fever reducer helps to temporarily relieve minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also helps to temporarily reduce fever. These easy-to-swallow caplets are an aspirin-free and caffeine-free option to help put symptoms behind you. For adults and children 12 years and over.
Important information
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Package Dimensions
4.29 x 2.2 x 2.17 inches; 4.97 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Avertissement de non-responsabilité
Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir des maladies. Si vous avez une condition médicale, veuillez toujours consulter un professionnel de santé qualifié avant d'utiliser le produit. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de respecter les réglementations d'importation de votre pays. Nous prenons en charge les droits de douane et les taxes applicables, le cas échéant.
*Informations sur la date d'expiration :
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de conservation valide et ne sont pas périmés au moment de la livraison.









